# SDR DALA1167760919

- Difficulty date: February 14, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 59,722 hours, 45,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FS 506 LONGERON 1.  REPAIRED IAW ERA 32223-14.
